On the sign changes of π(x)-ix
Journées arithmétiques de Caen, Astérisque no. 41-42  (1977), p. 255-265
@incollection{AST_1977__41-42__255_0,
     author = {Pintz, J.},
     title = {On the sign changes of $\pi (x) - \ell i x$},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     pages = {255-265},
     mrnumber = {447151},
     zbl = {0356.10033},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__41-42__255_0}
}
Pintz, J. On the sign changes of $\pi (x) - \ell i x$, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 255-265. http://www.numdam.org/item/AST_1977__41-42__255_0/

[1] B. Riemann, Über die Anzahl der Primzahlen unter einer gegebenen Grösse, Monatshefte d. Press. Akad. d. Wissens. Berlin 1859-1860.

[2] J. E. Littlewood, Sur la distribution des nombres premiers, Comptes Rendus, Paris, vol. 158 (1914) 1869-1872. | JFM 45.0305.01

[3] S. Skewes, On the difference π(x)-ix, Proc. of the Lond. Math. Soc. vol. 5 (1955) 48-70. | MR 67145 | Zbl 0068.26802

[4] A. E. Ingham, A note on the distribution of primes, Acta Arith. vol. 1, fasc. 2 (1936) 201-211. | Article | JFM 62.0157.02 | Zbl 0013.14903

[5] S. Knapowski, On the sign changes in the remainder term in the prime number formula, Journ. of Lond. Math. Soc. vol. 36 (1961) 451-460. | Article | MR 133309 | Zbl 0136.33002

S. Knapowski, On the sign changes of the difference π(x)-ix, Acta Arithm. vol. VII, fasc. 2 (1962) 107-120. | MR 133308 | Zbl 0126.07502

[6] S. Knapowski and P. Turán, On the sign changes of π(x)-ix I, to appear in a volume of the Colloquia Math. Societatis János Bolyai (Proc. of the Colloquium in Debrecen Oct. 1974). | Zbl 0342.10024

[7] S. Knapowski and P. Turán, On the sign changes of π(x)-ix II, to appear in Monatshefte für Mathematik. | MR 439772 | Zbl 0342.10025

[8] J. Pintz, Bemerkungen zur voranstehenden Arbeit von S. Knapowski und P. Turán, to appear in Monatshefte für Mathematik. | Zbl 0342.10026

[9] W. B. Jurkat, On the Mertens conjecture and related general Ω-theorems, Proceedings of Symposia in Pure Mathematics, vol. 24, American Mathematical Society, 1973. | Article | MR 352026 | Zbl 0267.10051

[10] S. Knapowski and P. Turán, Comparative prime number theory I, Acta Math. Hung. 13 (1962), 299-364. | Article | MR 146156 | Zbl 0111.04506

S. Knapowski and P. Turán, Comparative prime number theory VIII, Acta Math. Hung. 14 (1963) 31-78 and 241-268. | MR 156827 | Zbl 0117.27805